MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305196
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
No one was injured/hurt/affected.I opened an unopened hypodermic needle, and it has white gunk on it.The white stuff is normally securing the base of the needle but this one has like melted or something - splattered.Unsafe for use on a patient.I am reporting it because maybe there is a bad batch.18g x 1 1/2" tw 1.2mmx40mm.Ref 305196.Esp 4/30/2030.Lot 5092808.(b)(4).

Brand Name
N/A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key22850871
Report Number22850871
Device Sequence Number14543532
Product Code FMI
UDI-Device Identifier00382903051960
UDI-Public(01)00382903051960
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2025
Report Date (Section F) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305196
Device Catalogue Number305196
Device Lot Number5092808
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/12/2025